Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 14, NWS Newport/Morehead City, NC

November 2, 20074 counties in North Carolina

NWS Newport/Morehead City, NC issued this wind advisory at Nov 2, 2007, 3:04 AM EDT for 4 counties in North Carolina. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2007, 3:04 AM EDT (07:04 UTC)
Expired
Nov 3, 2007, 3:39 AM EDT
In force
25 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Pamlico County, NC, Tyrrell County, NC, Washington County, NC

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 7.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2007-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2007-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMHX 020705
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
304 AM EDT FRI NOV 2 2007

...STRONG AND GUSTY WINDS WILL DEVELOP OVERNIGHT AND INTO FRIDAY
ALONG THE COAST...

.THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC
AND HURRICANE NOEL MOVING NORTHEAST OVER THE OFFSHORE COASTAL
WATERS WILL INTENSIFY THE PRESSURE GRADIENT ACROSS THE OUTER BANKS
AND ADJACENT COUNTIES THROUGH EARLY SATURDAY.

NCZ047-081-095-022015-
/O.UPG.KMHX.WI.Y.0013.000000T0000Z-071103T1000Z/
/O.EXA.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
304 AM EDT FRI NOV 2 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY.

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST
TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES
OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG
AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE
COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL
GENERATE STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH 
POSSIBLE ALONG THE SOUNDSIDE COUNTIES OF MAINLAND HYDE...DARE...AND
MAINLY DOWN EAST PORTIONS OF CARTERET COUNTY. WINDS ARE EXPECTED
TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES
TOWARDS THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ103-104-022015-
/O.CON.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
304 AM EDT FRI NOV 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST TODAY...REMAINING
AT LEAST TWO TO THREE HUNDRED MILES OFFSHORE OF CAPE HATTERAS BY
THIS EVENING. MEANWHILE A STRONG AREA OF HIGH PRESSURE WILL BUILD
IN OVER THE MID ATLANTIC. THE COMBINATION OF HIGH PRESSURE INLAND
AND LOW PRESSURE OFFSHORE WILL GENERATE STRONG WINDS OF 35 TO 45
MPH WITH HIGHER GUSTS TO 55 MPH POSSIBLE ALONG THE OUTER BANKS. WINDS
ARE EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES
EXTRA-TROPICAL AND MOVES TOWARDS THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ045-046-080-093-094-022015-
/O.NEW.KMHX.WI.Y.0014.071102T0704Z-071103T1000Z/
WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL
304 AM EDT FRI NOV 2 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

HURRICANE NOEL IS EXPECTED TO MOVE RAPIDLY NORTHEAST
TODAY...REMAINING AT LEAST TWO TO THREE HUNDRED MILES
OFFSHORE OF CAPE HATTERAS BY THIS EVENING. MEANWHILE A STRONG
AREA OF HIGH PRESSURE WILL BUILD IN OVER THE MID ATLANTIC. THE
COMBINATION OF HIGH PRESSURE INLAND AND LOW PRESSURE OFFSHORE WILL
GENERATE STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH 
POSSIBLE ALONG THE EASTERN COUNTIES OF
WASHINGTON...TYRRELL...BEAUFORT...CRAVEN...AND PAMLICO. WINDS ARE
EXPECTED TO DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL
AND MOVES TOWARDS THE CANADIAN MARITIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS72 KMHX 021958
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
358 PM EDT FRI NOV 2 2007

...STRONG AND GUSTY WINDS WILL CONTINUE OVERNIGHT ALONG THE
COAST...

.THE COMBINATION OF STRONG HIGH PRESSURE OVER THE MID ATLANTIC
AND HURRICANE NOEL MOVING NORTHEAST OVER THE OFFSHORE COASTAL
WATERS WILL PRODUCE AND STRONG AND GUSTY WINDS OVER COASTAL NORTH
CAROLINA THROUGH EARLY SATURDAY.

NCZ047-081-095-103-104-030830-
/O.CON.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
358 PM EDT FRI NOV 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

STRONG WINDS OF 35 TO 45 MPH WITH HIGHER GUSTS TO 55 MPH WILL
AFFECT COASTAL NORTH CAROLINA TONIGHT...MAINLY THE OUTER
BANKS...DOWN EAST CARTERET COUNTY AND SOUND-SIDE PORTIONS OF
MAINLAND HYDE AND DARE COUNTIES. WINDS ARE EXPECTED TO DIMINISH
EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES TOWARDS
THE CANADIAN MARITIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. PEOPLE ARE URGED
TO SECURE LOOSE OBJECTS THAT COULD BE BLOWN AROUND OR DAMAGED BY
THE WIND.

$$

NCZ045-046-080-093-094-030830-
/O.CON.KMHX.WI.Y.0014.000000T0000Z-071103T1000Z/
WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL
358 PM EDT FRI NOV 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL
AFFECT PORTIONS OF WASHINGTON...TYRRELL...BEAUFORT...
CRAVEN...AND PAMLICO COUNTIES TONIGHT. WINDS ARE EXPECTED TO
DIMINISH EARLY SATURDAY AS NOEL BECOMES EXTRA-TROPICAL AND MOVES
TOWARDS THE CANADIAN MARITIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JBM
000 
WWUS72 KMHX 030739
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 AM EDT SAT NOV 3 2007

NCZ103-104-031500-
/O.CAN.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
/O.NEW.KMHX.WI.Y.0015.071103T0739Z-071103T1500Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
339 AM EDT SAT NOV 3 2007

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL
AFFECT THE OUTER BANKS THIS MORNING. WINDS ARE EXPECTED TO
DIMINISH THIS AFTERNOON AS DEEP LOW PRESSURE MOVES WELL NORTH OF
THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ047-081-095-031200-
/O.CAN.KMHX.HW.W.0003.000000T0000Z-071103T1000Z/
/O.NEW.KMHX.WI.Y.0015.071103T0739Z-071103T1200Z/
MAINLAND DARE-MAINLAND HYDE-CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
339 AM EDT SAT NOV 3 2007

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.
THE HIGH WIND WARNING HAS BEEN CANCELLED. 

STRONG WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL
AFFECT THE IMMEDIATE COAST EARLY THIS MORNING. WINDS ARE EXPECTED
TO DIMINISH LATER THIS MORNING AND AFTERNOON AS DEEP LOW PRESSURE
MOVES WELL NORTH OF THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ045-046-080-093-094-030845-
/O.CAN.KMHX.WI.Y.0014.000000T0000Z-071103T1000Z/
WASHINGTON-TYRRELL-BEAUFORT-CRAVEN-PAMLICO-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...NEW BERN...HAVELOCK...ORIENTAL...ALLIANCE...
BAYBORO...ARAPAHOE...MINNESOTT BEACH...VANDEMERE...STONEWALL
339 AM EDT SAT NOV 3 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE WIND ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS DEEP LOW PRESSURE
MOVES NORTH OF THE REGION. WINDS OF 20 TO 30 MPH EARLY THIS
MORNING WILL DIMINISH TO 15 TO 20 MPH THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Nov 1, 9:16 PM EDT, 5 hours 48 minutes earlier.

Area forecast discussion, Nov 1, 9:16 PM EDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
916 PM EDT THU NOV 1 2007

.SYNOPSIS...
WINDY CONDITIONS WILL DEVELOP OVER THE AREA LATE TONIGHT AND CONTINUE
THROUGH FRI NIGHT AS HIGH PRES BUILDS IN FROM THE NW AND TROPICAL
STORM NOEL MOVES NE WELL OFFSHORE. HIGH PRES WILL BUILD OVER THE
AREA FROM THE W SAT AND SUN.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
PRECIP SHIELD REMAINING WELL OFFSHORE...BUT WILL CONTINUE LOW POPS
RIGHT ALONG THE IMMEDIATE COAST OVERNIGHT. HAVE MADE ADJUSTMENTS
TO CLOUD COVER AS INLAND AREAS ARE MOSTLY CLEAR...BUT THINK THERE
WILL BE SOME INCREASE LATE SO CONTINUED PTCLDY FORECAST FOR THE
OVERNIGHT HOURS. WILL NOT ISSUE UPDATED ZFP...BUT WILL SEND OUT
UPDATED AFM/PFM TO UPDATE SKY COVER.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
MODEL BLEND FOR HANDLING OF WIND EVENT FRI INTO EARLY SAT. MODELS
INDICATE STRONGER WINDS WILL PERSIST LONGER FRI NIGHT AND EXTENDED
TIME OF WIND ADVSY/HIGH WIND WARNING ACCORDINGLY. BOTH MODELS NOW
INDICATE UPR LOW DEVELOPMENT WITH SHRT WV MOVING IN LATE
FRI...RESULTING IN BETTER CHC OF OVERRUNNING TYPE PCPN FRI AFTN INTO
FRI NIGHT. ADDED 20 TO 50 POPS FOR FRI...AND 20 TO 60 FOR FRI NIGHT.
CONDITIONS CALMING DOWN AND DRYING OUT AGAIN SAT INTO SUN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE IN CONTROL AT THE BEGINNING OF THE WORK WEEK. HAVE
SLIGHT CHANCE POPS WITH FRONTAL PASSAGE WEDNESDAY...BUT AT THIS
POINT MOISTURE LOOKS LIMITED. HPC HAS COLD FRONT PROGGED TO BE OFF
THE COAST BY WEDNESDAY MORNING...WHICH IS IN LINE WITH ECMWF. GFS
HAS FRONT FORECASTED TO BE THROUGH THE AREA TUESDAY EVENING.
COLDEST AIR OF THE SEASON PUSHES IN BEHIND THE FRONT WITH HIGH TEMPS
WED-THUR IN THE MID 50S INLAND AND UPPER 50S ALONG THE COAST.
OVERNIGHT LOWS INTO THE UPPER 30S INLAND AND MID/UPPER 40S ALONG THE
COAST.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
MAINLY VFR (BUT INCREASINGLY WINDY) CONDITIONS EXPECTED THROUGH NEXT
FEW DAYS. SCT/BKN CU/AC ASSOCD WITH A WEAK FRONTAL BOUNDARY PUSHING
THROUGH THE AREA THIS AFTN. MOISTURE/CLOUDS ASSOCIATED WITH THE
FRINGES OF TROPICAL STORM NOEL TENDING TO DRY UP AS IT MOVES INLAND
THIS AFTN BUT MODELS SUGGEST MOISTENING OF THE COLUMN WILL
EVENTUALLY OCCUR FARTHER INLAND AND SHUD PRODUCE ADDITIONAL LOW
CLOUD COVER FRI MORN. HAVE HELD CIGS AT 3K FT FOR NOW FOR TMRW
MORN BUT CIGS CUD LOWER TO MVFR FOR A TIME FRIDAY INTO FRIDAY
NIGHT (ESP CLOSER TO THE COAST) UNTIL MUCH DRIER AIR WORKS IN
BEHIND DEPARTING NOEL EARLY SATURDAY. VFR CONDS EXPECTED FOR RMNDR
WKEND AND INTO EARLY NEXT WEEK.

&&

.MARINE...
NOEL HAS STRENGTHENED TO A MINIMAL HURRICANE THIS EVENING AND HAS
STARTED TO RAPIDLY LIFT NNE AWAY FROM THE BAHAMAS. BUOYS CURRENTLY
SHOWING WINDS AROUND 15 TO 20 KT AND SEAS 4 TO 7 FT S OF
HATTERAS...WHICH IS A LITTLE LESS THAN IN THE FORECAST FOR THIS
EVENING BUT CONDITIONS WILL DETERIORATE RAPIDLY OVER THE NEXT
SEVERAL HOURS AND NOT PLANNING TO UPDATE THE FORECAST. HAVE UPDATED
THE GRIDS TO CURRENT TRENDS HOWEVER.

MAJOR MARINE EVENT EXPECTED DURING THE NEXT 48 HOURS AS HURRICANE
NOEL INTERACTS WITH STRONG HIGH PRESSURE BUILDING IN FROM THE NORTH
TO PRODUCE GALE FORCE NORTHERLY WINDS TO 40 KTS WITH HIGHER GUSTS
BEGINNING THIS EVENING AND PERSISTING THROUGH EARLY SATURDAY
MORNING. WAVE WATCH CONTINUES TO FORECASTS SEAS TO 18 FEET OFF THE
NC COAST ON FRIDAY WITH HIGHER WINDS AND WAVES LIKELY OVER THE
GULFSTREAM IN THE NORTHERLY COUNTER FLOW. WATERS TEMPS OF 81 AT
DIAMOND BUOY INDICATING THE GULF STREAM IS IN THE OUTER SECTION OF
THE CENTRAL WATERS AND SUFFICIENT MIXING WILL ALLOW FOR STRONGEST
WINDS TO REACH THE SURFACE...WHICH ARE EXPECTED LATE TONIGHT THROUGH
FRI EVENING. HAVE ISSUED A STORM WARNING FOR OREGON INLET TO
OCRACOKE INLET THROUGH THIS TIME PERIOD.

SOME DEEPENING IN EXCESS OF GUIDANCE IS LIKELY DUE TO STRONG LOW
LEVEL BAROCLINICITY IN VICINITY OF THE GULF STREAM AND INTERACTION
WITH A MID LEVEL SHORTWAVE. BASED ON WINDS TO 40 KT IN EXCESS OF 12
HOURS WILL CONTINUE THE COASTAL FLOOD WARNINGS FOR SOUND SIDE
FLOODING OFF THE PAMLICO SOUND AND BEACH EROSION AND OCEAN OVERWASH
ALONG HATTERAS ISLAND. BREAKERS OF 10-12 FEET NORTH OF HATTERAS WILL
BE POSSIBLE FRIDAY AND FRIDAY NIGHT PRODUCING PROBLEMS AT THE TIMES
OF HIGH TIDE...ESPECIALLY DURING THE HIGHER TIDE FRIDAY AFTERNOON.
OFFSHORE WINDS SOUTH OF HATTERS WILL PREVENT OCEAN OVERWASH HOWEVER
BREAKERS OF 8 TO 10 FT WILL PRODUCE HIGH SURF FROM CAPE HATTERAS TO
CAPE LOOKOUT. WATER LEVELS OF 4-6 FT ABOVE NORMAL WILL BE POSSIBLE
OVER SOUTHERN CRAVEN AND CARTERET COUNTIES ALONG THE FEEDER CREEKS
AND STREAMS OF THE NEUSE RIVER AND PAMLICO SOUND. COASTAL FLOODING
IS ALSO EXPECTED OVER THE EASTERN PAMLICO COUNTY AND ALONG THE
SOUTHERN PORTION OF THE PAMLICO RIVER IN BEAUFORT COUNTY. OFFSHORE
WINDS SOUTH OF HATTERS WILL PREVENT OCEAN OVERWASH HOWEVER BREAKERS
OF 8 TO 10 FT WILL PRODUCE HIGH SURF FROM CAPE HATTERAS TO CAPE
LOOKOUT.

LATEST GUIDANCE SUGGESTS THE SYSTEM WILL BE ABOUT 6 HRS SLOWER
EXITING THE REGION AND WINDS TO GALE FORCE WILL BE LIKELY NORTH OF
OCRACOKE THROUGH SAT MORNING...THEREFORE HAVE EXTENDED THE GALE
WARNING AND COASTAL FLOOD WARNING THROUGH SAT MORNING. WINDS AND
SEAS WILL SLOWLY DIMINISH SATURDAY AFTERNOON AS THE STORM RAPIDLY
ACCELERATES TO THE THE NNE.

.RIP CURRENTS...
STRONG WINDS AND LARGE SWELLS WILL PRODUCE HAZARDOUS SURF ALONG ALL
AREA BEACHES FRI AND SAT. WHILE THE STRONG WINDS MAY BLOW OUT THE
RIP CURRENTS IN SOME AREAS...THE SURF ZONE WILL BE VERY DANGEROUS TO
ANYONE FRI THROUGH SAT MORNING AND IT IS STRONGLY RECOMMENDED THAT
EVERYONE STAY OUT OF THE OCEAN.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY
     FOR NCZ103-104.
     HIGH SURF ADVISORY FROM 4 AM FRIDAY TO 12 PM EDT SATURDAY FOR
     NCZ095-103-104.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY FOR
     NCZ047-081-095.
     COASTAL FLOOD WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT
     SATURDAY FOR NCZ080-093>095-103.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY FOR
     AMZ130-135-150.
     STORM WARNING FROM 4 AM FRIDAY TO 2 AM EDT SATURDAY FOR AMZ152-
     154.
     GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY FOR
     AMZ156-158.

&&

SYNOPSIS...JBM
NEAR TERM...CTC
SHORT TERM...JBM
LONG TERM...CLQ
AVIATION...SK
MARINE...SK
Hazardous weather outlook, Nov 1, 4:29 AM EDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
429 AM EDT THU NOV 1 2007

NCZ029-044>046-079-090>092-098-020830-
MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-DUPLIN-LENOIR-JONES-ONSLOW-
429 AM EDT THU NOV 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-081-020830-
MAINLAND DARE-MAINLAND HYDE-
429 AM EDT THU NOV 1 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ080-093-094-020830-
BEAUFORT-CRAVEN-PAMLICO-
429 AM EDT THU NOV 1 2007

...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-020830-
OUTER BANKS DARE-
429 AM EDT THU NOV 1 2007

...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT
SATURDAY...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-020830-
OUTER BANKS HYDE-
429 AM EDT THU NOV 1 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IN ADDITION TO ROUGH SURF...THERE WILL BE A HIGH THREAT OF RIP
CURRENTS FRIDAY AND POSSIBLY SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-020830-
CARTERET-
429 AM EDT THU NOV 1 2007

...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT
SATURDAY...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ROUGH SURF MAY LEAD TO A HIGH THREAT OF RIP CURRENTS ALONG AREA
BEACHES ON FRIDAY...MAINLY NORTH OF CAPE LOOKOUT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.